Home > JPPR Home

JOURNAL OF PHARMACY PRACTICE AND RESEARCH (JPPR)

  • Journal Overview - under review
  • Editorial Policy
  • FAQs about SHPA engaging Wiley as publishing partner - April 2014

Editor
Dr Christopher Alderman, BPharm, PhD, FSHP, CGP, BCPP

Administrative Assistant
John Hand

Associate Editors
Associate Professor J. Simon Bell, BPharm(Hons), PhD, MPS
Associate Professor Rhonda Clifford, BPharm, PhD, FPS
Mr Stefan Kowalski BPharm, M App Sc, CGP
Professor Andrew McLachlan, BPharm(Hons), PhD, FPS, FACPP, MCPA
Professor Lisa Nissen, BPharm, PhD, FHKAPh, FSHP, FPS
Dr Jason Roberts, BPharm(Hons), PhD, FSHP

DrugScan Editor
Vaughn Eaton, BPharm, MClinPharm, FSHP

Geriatric Therapeutics Editor
Dr Rohan Elliott, BPharm, BPharmSc (Hons), MClinPharm, PhD, CGP, FSHP

Medication Safety Editor
Penny Thornton, BPharm, FSHP

Editorial Advisory Board
Download the list of Board members

Journal Reviewers
Download the list of Journal Reviewers 2013


From the March 2015 issue

 

Feedback

Your comments/suggestions on content, layout and format of the Journal are much appreciated. Please provide your valued feedback via email - jppr@shpa.org.au.

 

 


Member Login

Forgotten your login details?

Join SHPA.
Buy online courses

  • Pharmacists - get ready for your new role in managing HIV medicines
  • From July 2015 community pharmacies will be dispensing HIV antiretrovirals. SHPA's Introduction to HIV workshop will help community pharmacists to be ready.
  • People who take more than four doses of medicines daily more likely to rush to crush
  • More than 14% of people have trouble swallowing tablets or capsules. Furthermore, people who take more than four doses of medicines a day are more likely to crush or modify their tablets or capsules to make them easier to swallow according to research published in the Journal of Pharmacy Practice and Research.
  • Pharmacists: prepare to manage vaccine-associated anaphylaxis
  • Pharmacists who inject vaccines must be prepared to give adrenaline using an auto-injector if a patient suffers the extremely rare side effect of anaphylaxis, say researchers.